# SDR 04172006A

- Difficulty date: April 10, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 30,281 hours, 33,258 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Connector
- Condition: Dirty
- Location: Lt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MAIN AILERON ROLL TRIM DOESN’T RETURN TO DOWN POSITION.  CLEANED LT AILERON TRIM ACTUATOR CANNON PLUG.
